# SDR A6WA202409308830

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60035031310
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 EA BLENDED AREAS P11 TO P26 FOUND OUT OF LIMITS ON FLOOR BEAM RAIL AT FS559+121 TO  FS621 LBL27.   REMOVED AND REPLACED 1EA FLOOR BEAM RAIL (P/N; N126-1577-56830), 4EA BEAM  (P/N; 600-35031-307, 600-35031-308, 600-35031-309, AND 600-35031-310),  AND 1EA BEAM DOUBLER (P/N: 600-35139-7) ON FLOOR SUPPORT STRUCTURE AT FS559+121 TO FS621 AT LBL27. IAW CRJ-200 SRM 51-42-06 AND 51-42-21 REV39.
